# SDR AALA201709239003

- Difficulty date: August 28, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D5281005720000
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE LEFT AFT DOOR HINGE, IN NOSE LANDING GEAR WHEEL WELL.  REPLACED THE DOOR HINGE IAW CMM 52-82-32, AND AMM 32-22-00.
